# SDR DL72S000764

- Difficulty date: April 11, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N535DA
- Make and model: Boeing 727232
- Aircraft serial: 22048
- Aircraft time: 58,475 hours, 43,438 cycles
- Engine time: 41,885 hours, 48,498 cycles
- System (JASC): 2420 · AC Generation System
- Part: Harness
- Part number: BMS1331
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NUMEROUS LONGITUDINAL SPLITS ON INSULATION OF ALL 3 GEN FEEDER CABLES IN MID PYLON AREA OF NR 3 ENG.  REPLACED    CABLES FROM SPLICES IN RT 48 SECTION TO FIREWALL DISCONNECT WITH NEW TYPE CABLES BMS 13-58 DL (P/N 012210733) PER BOEING  SERVICE LETTER 727-SL-24-026-A.
